# SDR DALA2023042703285

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 8,223 hours, 998 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 ON THE LINE IN LAX, A CABIN CLEANING TRUCK RAIL IMPACTED THE A/C'S AFT LEFT PASSENGER DOOR 4L (P/N F5217010005000) CAUSING A LARGE DENT TO FORM ON THE LOWER PORTION OF THE DOOR AND ITS INTERIOR FITTING. THE DOOR WOULD NOT CLOSE AND LOCK BECAUSE OF THE DISCREPANT AREA CONTACTING THE THRESHOLD. SEE FIGURES 1-2 FOR DAMAGE DIMENSIONS AND LOCATIONS. THE DENT ON THE DOOR MEASURES 11.8" IN LENGTH, WITH A MAXIMUM HEIGHT OF 4.0", A MINIMUM HEIGHT OF 3.0", AND A DEPTH OF 1.0". THIS ER/A AUTHORIZES MTC TO TRIM OUT THE DAMAGED SECTION OF THE DOOR, APPLY A DOUBLER REPAIR, AND ACCOMPLISH OPERATIONAL TESTS TO ENSURE SATISFACTORY FUNCTION IS RETURNED TO THE DAMAGED AREA AFTER REPAIR. CORRECTIVE ACITON: REF ER/A 608276-14. (2739738)
